Chaotic distributions for relativistic particles
Artikel i vetenskaplig tidskrift, 2016

We study a modified Kac model where the classical kinetic energy is replaced by an arbitrary energy function φ(v), v ∈ ℝ. The aim of this paper is to show that the uniform density with respect to the microcanonical measure is Ce-z0φ(v)-chaotic, C, z0 ∈ ℝ+. The kinetic energy for relativistic particles is a special case. A generalization to the case v ∈ ℝd which involves conservation momentum is also formally discussed.

Relativistic Kac model

Propagation of chaos

Master equation

Chaotic distributions

Microcanonical measure

Författare

Dawan Mustafa

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Bernt Wennberg

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Kinetic and Related Models

1937-5093 (ISSN) 1937-5077 (eISSN)

Vol. 9 4 749-766

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.3934/krm.2016014

Mer information

Skapat

2017-10-08